Alert archive / Tennessee / Wind Advisories in 2007
Wind Advisory 6, NWS Morristown, TN
NWS Morristown, TN issued this wind advisory at Mar 3, 2007, 3:32 AM EST for 33 counties in Tennessee; 7 counties in Virginia; Cherokee County, Clay County, North Carolina. It took effect at Mar 3, 2007, 12:00 PM EST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Mar 3, 2007, 3:32 AM EST (08:32 UTC)
- In effect from
- Mar 3, 2007, 12:00 PM EST
- Expired
- Mar 3, 2007, 3:38 AM EST
- In force
- Issued by
- NWS Morristown, TN
All 42 counties
Cherokee County, NC, Clay County, NC, Anderson County, TN, Bledsoe County, TN, Blount County, TN, Bradley County, TN, Campbell County, TN, Carter County, TN, Claiborne County, TN, Cocke County, TN, Grainger County, TN, Greene County, TN, Hamblen County, TN, Hamilton County, TN, Hancock County, TN, Hawkins County, TN, Jefferson County, TN, Johnson County, TN, Knox County, TN, Loudon County, TN, Marion County, TN, McMinn County, TN, Meigs County, TN, Monroe County, TN, Morgan County, TN, Polk County, TN, Rhea County, TN, Roane County, TN, Scott County, TN, Sequatchie County, TN, Sevier County, TN, Sullivan County, TN, Unicoi County, TN, Union County, TN, Washington County, TN, City of Bristol, VA, City of Norton, VA, Lee County, VA, Russell County, VA, Scott County, VA, Washington County, VA, Wise County, VA
The radar
The Knoxville radar (KMRX), 27 km from the middle of the area, began a volume at 08:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 8.5 hours before the alert went out and 265 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3270 m above ground
- 0-6 km bulk shear
- 81 kt
- 0-1 km storm-relative helicity
- 107 m²/s²
- 0-3 km storm-relative helicity
- 176 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KMRX 030832 NPWMRX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MORRISTOWN TN 332 AM EST SAT MAR 3 2007 ...STRONG WEST WINDS TODAY AND THIS EVENING... .A LOW PRESSURE SYSTEM WILL MOVE EAST THROUGH THE GREAT LAKES TODAY. A TRAILING TROUGH OF LOW PRESSURE WILL MOVE SOUTHEAST THROUGH THE SOUTHERN APPALACHIANS THIS AFTERNOON. HIGH PRESSURE WILL BUILD IN BEHIND THE TROUGH. THE PRESSURE GRADIENT BETWEEN THESE SYSTEMS WILL RESULT IN WINDY CONDITIONS ACROSS THE AREA WITH THE STRONGEST WINDS THIS AFTERNOON AND EARLY EVENING. NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-031645- /O.NEW.KMRX.WI.Y.0006.070303T1700Z-070304T0200Z/ CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS- SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN- NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE- SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER- SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT- BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS- SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE- SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE- WISE-SCOTT-RUSSELL-WASHINGTON- INCLUDING THE CITIES OF...MURPHY...HAYESVILLE...ONEIDA... LA FOLLETTE...TAZEWELL...SNEEDVILLE...ROGERSVILLE...KINGSPORT... BRISTOL...MOUNTAIN CITY...WARTBURG...CLINTON...OAK RIDGE... MAYNARDVILLE...RUTLEDGE...MORRISTOWN...NEWPORT...COSBY... GREENEVILLE...CEDAR CREEK...JOHNSON CITY...ERWIN...ELIZABETHTON... ROAN MOUNTAIN...KINGSTON...LENOIR CITY...KNOXVILLE...DANDRIDGE... MARYVILLE...CADES COVE...SEVIERVILLE...GATLINBURG...DUNLAP... PIKEVILLE...DAYTON...DECATUR...ATHENS...MADISONVILLE... COKER CREEK...JASPER...CHATTANOOGA...CLEVELAND...BENTON... DUCKTOWN...JONESVILLE...WISE...GATE CITY...LEBANON...ABINGDON 332 AM EST SAT MAR 3 2007 /232 AM CST SAT MAR 3 2007/ ...WIND ADVISORY IN EFFECT FROM NOON EST /11 AM CST/ TODAY TO 9 PM EST /8 PM CST/ THIS EVENING... THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON EST /11 AM CST/ TODAY TO 9 PM EST /8 PM CST/ THIS EVENING. WEST WINDS 20 TO 30 MPH WITH GUSTS UP TO 40 MPH TODAY. A WIND ADVISORY MEANS THAT WINDS OF 31 TO 39 MPH AND/OR GUSTS OF 40 TO 57 MPH ARE EXPECTED OR OCCURRING. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES... SO USE CAUTION WHEN DRIVING. $$
1 follow-up statement
000 WWUS74 KMRX 030838 NPWMRX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MORRISTOWN TN 338 AM EST SAT MAR 3 2007 ...STRONG WEST WINDS TODAY AND THIS EVENING... .A LOW PRESSURE SYSTEM WILL MOVE EAST THROUGH THE GREAT LAKES TODAY. A TRAILING TROUGH OF LOW PRESSURE WILL MOVE SOUTHEAST THROUGH THE SOUTHERN APPALACHIANS THIS AFTERNOON. HIGH PRESSURE WILL BUILD IN BEHIND THE TROUGH. THE PRESSURE GRADIENT BETWEEN THESE SYSTEMS WILL RESULT IN WINDY CONDITIONS ACROSS THE AREA WITH THE STRONGEST WINDS THIS AFTERNOON AND EARLY EVENING. NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-031645- /O.CAN.KMRX.WI.Y.0006.070303T1700Z-070304T0200Z/ /O.NEW.KMRX.LW.Y.0003.070303T1700Z-070304T0200Z/ CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS- SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN- NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE- SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER- SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT- BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS- SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE- SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE- WISE-SCOTT-RUSSELL-WASHINGTON- INCLUDING THE CITIES OF...MURPHY...HAYESVILLE...ONEIDA... LA FOLLETTE...TAZEWELL...SNEEDVILLE...ROGERSVILLE...KINGSPORT... BRISTOL...MOUNTAIN CITY...WARTBURG...CLINTON...OAK RIDGE... MAYNARDVILLE...RUTLEDGE...MORRISTOWN...NEWPORT...COSBY... GREENEVILLE...CEDAR CREEK...JOHNSON CITY...ERWIN...ELIZABETHTON... ROAN MOUNTAIN...KINGSTON...LENOIR CITY...KNOXVILLE...DANDRIDGE... MARYVILLE...CADES COVE...SEVIERVILLE...GATLINBURG...DUNLAP... PIKEVILLE...DAYTON...DECATUR...ATHENS...MADISONVILLE... COKER CREEK...JASPER...CHATTANOOGA...CLEVELAND...BENTON... DUCKTOWN...JONESVILLE...WISE...GATE CITY...LEBANON...ABINGDON 338 AM EST SAT MAR 3 2007 /238 AM CST SAT MAR 3 2007/ ...LAKE WIND ADVISORY IN EFFECT FROM NOON EST /11 AM CST/ TODAY TO 9 PM EST /8 PM CST/ THIS EVENING... ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A LAKE WIND ADVISORY...WHICH IS IN EFFECT FROM NOON EST /11 AM CST/ TODAY TO 9 PM EST /8 PM CST/ THIS EVENING. THE WIND ADVISORY HAS BEEN CANCELLED. WEST WINDS 20 TO 30 MPH WITH GUSTS UP TO 40 MPH TODAY. A LAKE WIND ADVISORY MEANS THAT SUSTAINED WINDS ARE FORECAST TO BE 26 TO 30 MPH AT TIMES. THIS WILL CAUSE A ROUGH CHOP ON AREA LAKES. BOATERS ON AREA LAKES SHOULD EXERCISE CAUTION IN THESE CONDITIONS. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this wind advisory went out at Mar 2, 8:30 PM EST, 7 hours 2 minutes earlier.
Area forecast discussion, Mar 2, 8:30 PM EST, 7 hours 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MORRISTOWN TN 830 PM EST FRI MAR 2 2007 .DISCUSSION...CURRENT FORECAST ON TRACK AS MID DECK GRADUALLY SHIFTS EAST ACROSS MAINLY NORTHERN SECTIONS OF THE FORECAST AREA WITH SOME CIRRUS ACROSS THE SOUTH. TEMPS APPEAR ON TRACK WITH MINS IN THE LOWER AND MIDDLE 30S. .MRX WATCHES/WARNINGS/ADVISORIES... NC...NONE. TN...NONE. VA...NONE. &&
Hazardous weather outlook, Mar 2, 5:30 AM EST, 22 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MORRISTOWN TN 530 AM EST FRI MAR 2 2007 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-031100- CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS- SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN- NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE- SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER- SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT- BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS- SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE- SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE- WISE-SCOTT-RUSSELL-WASHINGTON- 530 AM EST FRI MAR 2 2007 /430 AM CST FRI MAR 2 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Morristown, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 3, 3:38 AM EST | Lake Wind Advisory | MRX | Anderson, Bledsoe, Blount, Bradley, Campbell, Carter and 27 more | 17 hr |
Nearby
Wind Advisories in Tennessee, 2007Wind Advisories in Virginia, 2007Wind Advisories in North Carolina, 2007Every wind advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.